# SDR DALA13018895806

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO AFT CARGO DOOR SKIN JUST AFT OF HANDLE THREE PLACES.  REF ERA 514179-14 ORIG, ITEM 57.  REMOVED DAMAGED FASTNER IAW SRM 53-00-01, ITEM 58.  REMOVED DAMAGED FASTENER IAW SRM 53-00-01, ITEM 59.  REMOVED DAMAGED FASTNER IAW SRM.  C/W EDDY CURRENT INSP NO ITEM COMPLETED REPAIR IAW SRM 53-00-01.
